Меры в σ -топологических и топологических пространствах

Го-дин Ху

Matematiceskij sbornik (1963)

  • Volume: 102, Issue: 3, page 257-269
  • ISSN: 0368-8666

How to cite


Ху, Го-дин. "Меры в $σ $-топологических и топологических пространствах." Matematiceskij sbornik 102.3 (1963): 257-269. <http://eudml.org/doc/69524>.

author = {Ху, Го-дин},
journal = {Matematiceskij sbornik},
keywords = {differentiation and integration, measure theory},
language = {rus},
number = {3},
pages = {257-269},
publisher = {Tipogr. Lissnera i Sobko},
title = {Меры в $σ $-топологических и топологических пространствах},
url = {http://eudml.org/doc/69524},
volume = {102},
year = {1963},

AU - Ху, Го-дин
TI - Меры в $σ $-топологических и топологических пространствах
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 102
IS - 3
SP - 257
EP - 269
LA - rus
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/69524
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.